Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 33, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 9, 2011, 2:56 PM EDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2011, 2:56 PM EDT (18:56 UTC)
- Expired
- Aug 11, 2011, 3:44 PM EDT
- In force
- 49 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
796 WHUS71 KCLE 091856 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 256 PM EDT TUE AUG 9 2011 LEZ144>149-100300- /O.NEW.KCLE.SC.Y.0033.110809T1900Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 256 PM EDT TUE AUG 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT. THIS WILL PUSH WAVES TO 3 TO 5 FEET THIS EVENING...AND TO 4 TO 6 FEET ON WEDNESDAY. IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON THE LAKE WEDNESDAY AS A TROUGH SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
685 WHUS71 KCLE 100147 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EDT TUE AUG 9 2011 LEZ144>149-101000- /O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 PM EDT TUE AUG 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS OVERNIGHT. THIS WILL PUSH WAVES TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 6 FEET ON WEDNESDAY. IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON THE LAKE WEDNESDAY AS A TROUGH SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
923 WHUS71 KCLE 100721 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 AM EDT WED AUG 10 2011 LEZ144>149-101530- /O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 321 AM EDT WED AUG 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. WEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS TODAY. THIS WILL PRODUCE WAVES OF 4 TO 6 FEET TODAY. IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON THE LAKE WEDNESDAY AS A TROUGH SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
220 WHUS71 KCLE 101322 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT WED AUG 10 2011 LEZ144>149-102130- /O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EDT WED AUG 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. WEST WINDS AT 15 TO 20 KNOTS WITH WAVES OF 4 TO 7 FEET WILL CONTINUE INTO THE OVERNIGHT HOURS. IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON THE LAKE TODAY AS A TROUGH SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
114 WHUS71 KCLE 101915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT WED AUG 10 2011 LEZ144>149-110315- /O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 PM EDT WED AUG 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. WEST WINDS AT 15 TO 20 KNOTS WITH WAVES OF 4 TO 6 FEET WILL CONTINUE INTO THE OVERNIGHT HOURS. WAVES ARE NOT EXPECTED TO SUBSIDE TO 2 TO 4 FEET UNTIL AROUND DAYBREAK THURSDAY. IN ADDITION WATERSPOUTS WILL CONTINUE TO BE A THREAT TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
101 WHUS71 KCLE 110225 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1025 PM EDT WED AUG 10 2011 LEZ144>149-110800- /O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1025 PM EDT WED AUG 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO 6 FEET THROUGH MOST OF THE OVERNIGHT HOURS. THE WINDS AND WAVES WILL DECREASE TOWARD SUNRISE. IN ADDITION WATERSPOUTS WILL BE POSSIBLE TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
775 WHUS71 KCLE 110704 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 304 AM EDT THU AUG 11 2011 LEZ144>149-111400- /O.EXT.KCLE.SC.Y.0033.000000T0000Z-110811T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 304 AM EDT THU AUG 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THE MORNING HOURS. THE WINDS AND WAVES WILL DECREASE LATE THIS MORNING. IN ADDITION WATERSPOUTS WILL BE POSSIBLE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
331 WHUS71 KCLE 111316 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 AM EDT THU AUG 11 2011 LEZ144>149-112000- /O.EXT.KCLE.SC.Y.0033.000000T0000Z-110811T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 916 AM EDT THU AUG 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THE AFTERNOON HOURS. THE WINDS AND WAVES WILL DECREASE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
555 WHUS71 KCLE 111944 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EDT THU AUG 11 2011 LEZ144>149-112045- /O.CAN.KCLE.SC.Y.0033.000000T0000Z-110811T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 344 PM EDT THU AUG 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 2:55 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 255 PM EDT TUE AUG 9 2011 .SYNOPSIS... A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL BUILD EAST INTO THE REGION BY THURSDAY NIGHT AND TO THE EAST COAST BY FRIDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... CYCLONIC FLOW...POSITIVE VORTICITY ADVECTION...ASSOCIATED MOISTURE WILL ALL PULL OUT TO THE EAST FROM THE EASTERN PORTIONS OF THE FORECAST AREA THIS EVENING. NEGATIVE VORTICITY ADVECTION OVER THE AREA HAS SET UP A BRIEF LULL IN THE ACTION AND WILL MOVE EAST OF THE REGION AHEAD OF THE COLD FRONT. THE COLD FRONT IS ALREADY PRODUCING SOME SHOWER AND THUNDERSTORM ACTIVITY ON A LINE FROM JUST WEST OF THE THUMB OF MICHIGAN INTO NORTH CENTRAL INDIANA. THIS ACTIVITY IS EXPECTED TO MOVE EAST INTO THE FORECAST AREA THIS AFTERNOON AND EVENING. I TRIED TO TIME THE LINE INTO THE WESTERN PORTIONS OF THE FORECAST AREA AROUND 22Z AND GRADUALLY MOVE IT EAST. THE LINE SHOULD WEAKEN WITH TIME OVERNIGHT AS DAY TIME HEATING IS LOST. I DO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS GOING IN THE EAST HALF OF THE FORECAST AREA. SPC HAS THE WESTERN THIRD OF THE FORECAST AREA IN A SLIGHT RISK AND THIS IS IN LINE WITH THE BETTER CHANCE FOR PRECIPITATION THAT I HAVE IN THE GRIDS AND THE ZONE FORECASTS. MAIN THREAT WOULD BE FOR STRONG DAMAGING WINDS AND HAIL IN THE STRONGEST THUNDERSTORMS. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... ONCE THE COLD FRONT GOES BY...PRETTY MUCH FAIR WEATHER WILL BE THE RULE FOR MUCH OF THE FORECAST AREA AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. HOWEVER...AS COLD AIR ALOFT MOVES IN OVER THE WARM LAKE...GOOD OLD LAKE EFFECT SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE NORTHEAST. I WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS GOING WEDNESDAY THROUGH THURSDAY IN THE EAST. WARM AIR ADVECTION TAKES PLACE THURSDAY NIGHT AND THIS SHOULD BRING AN END TO THE PRECIPITATION THREAT. FAIR WEATHER RETURNS FOR FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE FINALLY TAKES CONTROL OF THE WEATHER OVER THE REGION. THE COLD AIR ADVECTION WILL BE A REFRESHING RELIEF FOR THOSE THAT DO NOT LIKE HOT WEATHER. LOWER DEW POINTS AND OVERNIGHT LOWS WILL BRING TEMPERATURES DOWN INTO THE 50S IN SOME LOCATIONS AS THE OVERALL WEATHER PATTERN CHANGES FOR A BRIEF PERIOD. LOOKING AT HIGHS GENERALLY IN THE 70S. && .LONG TERM /SATURDAY THROUGH MONDAY/... FORECAST MODELS SHOW LOW PRESSURE ALONG WITH A FRONTAL SYSTEM MOVING THROUGH THE AREA SATURDAY INTO SUNDAY. THIS WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS. SHOWERS EXPECTED TO LINGER OVER THE EASTERN HALF OF THE FORECAST INTO SUNDAY EVENING/SUNDAY NIGHT. HIGH PRESSURE BUILDS INTO THE AREA MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM APPROACHES LATE WEDNESDAY WHICH COULD BRING ANOTHER CHANCE OF PRECIPITATION. TEMPERATURES SATURDAY THOUGH TUESDAY WILL BE NEAR NORMAL. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... COLD FRONT NOW MOVING EAST ACROSS THE FORECAST HEADED TOWARDS PENNSYLVANIA...THERE IS A CHANCE OF SHWRS/TSTMS THIS AFTN AS A SECOND FRONT APPROACHES. WILL CONTINUE TO MONITOR. I WILL PROBABLY MENTION VCTS AT A COUPLE OF SITES FOR THIS AFTN. MOST OF THE MVFR CONDITIONS SLOWLY RISING TO VFR CONDITIONS THIS AFTN. FOR TONIGHT LOOK FOR A THREAT FOR LAKE ENHANCED SHRA WILL BE POSSIBLE FOR NE OHIO AND NW PA. WINDS BECOMING WEST THIS AFTN AT 10 TO 15 KNOTS WITH GUSTS. OUTLOOK...AREAS OF NON-VFR CONDITIONS WEDNESDAY INTO THU FOR SNOWBELT AREA. && .MARINE... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE LAKE TONIGHT AHEAD OF SECOND STRONGER COLD FRONT CURRENTLY OVER LAKE MICHIGAN. SMALL CRAFT ADVISORY IN EFFECT AS WINDS WILL TURN TO THE WEST NORTHWEST AND INCREASE TO 20 KNOTS BEHIND THE FRONT. CONDITIONS PRIMED FOR WATERSPOUTS ON WEDNESDAY. THE 850 TEMPS DIP TO 11C BY 18Z WEDNESDAY FOR A LAKE TO 850MB TEMPERATURE DIFFERENTIAL OF AROUND 14C. THIS COMBINED WITH A STRONG UPPER LEVEL SHORT WAVE THAT WILL SWING ACROSS EASTERN LAKE ERIE WEDNESDAY MORNING. HIGH PRESSURE WILL GRADUALLY MOVE EAST ACROSS THE LAKE THURSDAY BUT CHOPPY CONDITIONS WILL CONTINUE ON THE LAKE. HIGH PRESSURE IN CONTROL FRIDAY INTO SATURDAY...BUT MODELS MOVE NEXT COLD FRONT THROUGH SATURDAY NIGHT INTO SUNDAY MORNING. RIGHT NOW GOING WITH 2 TO 4 FOOT WAVES...BUT A SMALL CRAFT ADVISORY IS DEFINITELY NOT OUT OF THE QUESTION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ144>149. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...BC AVIATION...BC MARINE...DJB
Hazardous weather outlook, Aug 9, 1:15 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 115 PM EDT TUE AUG 9 2011 OHZ003-006>009-017>019-027>029-036-037-101715- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-MARION-MORROW- 115 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS THE POSSIBILITY THAT SOME THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE DAMAGING HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-OHZ010>014-020>023-030>033-038-047-089- PAZ001>003-101715- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND- WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 115 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 9, 6:14 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 9, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 41 min |
| Aug 9, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 39 min |
| Aug 9, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 40 min |
| Aug 9, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Sandusky, Seneca | 45 min |
| Aug 9, 7:06 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 69 min |
| Aug 9, 7:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Aug 9, 7:24 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 36 min |
| Aug 9, 7:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Richland, Seneca | 46 min |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.